DeLeonibus, P. S., Simpson, L. S. (1972) Case study of duration-limited wave spectra observed at an open ocean tower. Journal of Geophysical Research, 77 (24) 4555-4569 doi:10.1029/jc077i024p04555
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Case study of duration-limited wave spectra observed at an open ocean tower | ||
Journal | Journal of Geophysical Research | ||
Authors | DeLeonibus, P. S. | Author | |
Simpson, L. S. | Author | ||
Year | 1972 (August 20) | Volume | 77 |
Issue | 24 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1029/jc077i024p04555Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 788449 | Long-form Identifier | mindat:1:5:788449:2 |
GUID | 0 | ||
Full Reference | DeLeonibus, P. S., Simpson, L. S. (1972) Case study of duration-limited wave spectra observed at an open ocean tower. Journal of Geophysical Research, 77 (24) 4555-4569 doi:10.1029/jc077i024p04555 | ||
Plain Text | DeLeonibus, P. S., Simpson, L. S. (1972) Case study of duration-limited wave spectra observed at an open ocean tower. Journal of Geophysical Research, 77 (24) 4555-4569 doi:10.1029/jc077i024p04555 | ||
In | (1972, August) Journal of Geophysical Research Vol. 77 (24) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.